Skip to content
? for those who are using ED drugs
avatar
Anon_2000 posted:
I use ED drugs (Levitra) to help get an erection and what I have found is that I do not have a lot of semen during intercourse.

A day after intercourse I masturbated and had a rather large amount of semen. If you are using ED drugs do you find this also happens to you? Thanks
Reply
 
avatar
letzwalk responded:
I'm new here, so please bare with me.

I have recently rekindled a flame. When we were first together recently, I noticed that he had a difficult time ejaculating. Part of what I like is feeling his orgasm. He mentioned that it has been difficult for him to ejaculate since he was in an accident and recieved an TBI (traumatic Brain Injury). I've searched the web to see what I can do to make it "good" for him....but to no success.

So, I guess, your post has interested me. Have you found any other comments?
 
avatar
nohard replied to letzwalk's response:
Hi I'm in ED recovery, if you go to franktalk.org and under genral discussion look for a tital, DRUGS VERSUS HERBS, HERBS MY CHOICE , please give it a good read, its cheap way out of ED if it works for him, its just hormons and herbs, and some you may have in your store cupboard.
Good Luck


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.